Doctors Lounge - Rheumatology Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Rheumatology Topics
|PauliePaul - Fri Jan 20, 2006 5:30 pm|
My girl friend has this muscle anormaly on her butt cheeks where one particular part of the muscle on each side of her butt cheeks seems to be missing. They look like dents or dimples on her butt cheeks. She said it's caused by repeated injections while she's young because she would get sick often and she would get antibiotics injections. And after repeated injections, I guess the drug didn't get absolved properly and damaged the muscle tissue and it started to harden.
She's 32 years old now and I think it happened when she's 11 or 12 years old.
Is there anyway to rectify the muscle damage now? Thanks in advance!
|Dr. P. M. Aries - Sun Jan 22, 2006 7:20 am|
This sounds to me more like a local defect afetr sereveral injections that should be shown to a dermatologist. Anyway, changes inside the buttock can be seen by MRI, but befor a dernmatologist should have seen it.
|PauliePaul - Mon Jan 23, 2006 11:03 am|
Thanks for the reply. I will ask her to visit a dermatologist first.
But there were certainly some muscle damages inside the buttock because that part of the muscle somehow shrinked and caved in. It looks like her butt cheeks sucked in in that area. It's not just on the surface, you can somewhat even feel the bone when you press in on the caved in area.
If that's the case, I'm wonder if there's any surgical or none surgical solutions to re-construct or revitalize the muscle. Thank you.
|Dr. P. M. Aries - Mon Jan 23, 2006 3:33 pm|
Before discussing the possibility of surgical intervention I would suggest to visit a local doctor. The healing of small wounds like after a needle stick might be suboptimal in your girl friends buttock. If that is present, a surgical intervention would leave a much larger scar than the needles before !
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.